List of Publications

1. On separable Banach spaces containing all separable reflexive Banach spaces, Studia Math. 1970 pp. 197-202 vol. 37

2. with A. Pe?czy?/FONT>ski, Banach spaces with finite dimensional expansions of identity and universal bases of finite dimensional subspaces, Studia Math. vol. 40, 1971 pp. 91-108

3. Some remarks on the Gurarij space, Studia Math. vol. 41, 1972 pp. 207-210

4. withN.J. Nielsen, A Remark on Bases in Lp-spaces with an Application to Complementably Universal L'-spaces, Bull. Acad. Pol. Sci. vol. 21, 1973 pp. 249-254

5.Approximation properties and universal Banach spaces, Memoire Bull. Soc. Math. France, vol. 31-32, 1972 pp. 395-398

6. Existence of some special bases in Banach spaces, Studia Math. vol. 47, 1973 pp. 83-93

7. On complemented subspaces and unconditional bases in l_p+l_q, Studia Math. vol. 47, 1973 pp. 197-206

8. A Theorem on Convex Sets Related to the Abstract Pontriagin Maximum Principle, Bull. Acad. Pol. Sci. vol. 21 n.10, 1973 pp. 931-932

9. On linear properties of separable conjugate spaces of C^* algebras, Studia Math. 1974 vol. 52 pp. 143-147

10. Linear-topological properties of C^* -algebras, Proc. From Functional Analysis Meeting - Silivri, 1974 pp. 91-99; Istanbul

11. with I.S. Edelstein, On projections and unconditional bases in direct sums of Banach spaces, Studia Math. vol. 56, 1976 pp. 263-276

12. with Yu. A. Abramowiè, O jedinstvennosti poriadka w prostranstwach l_p i L_p(0,1), Matematiczeskije Zametki vol. 18 1975 pp. 313-325 (in Russian)

13. with H. E. Lacey, Banach lattice structures on separable $L_p$ spaces, Proc. Amer. Math. Soc. vol. 54 1976 pp. 83-89

14. with H.E. Lacey, Nonatomic Banach lattices can have l_1 as dual space, Proc. Amer. Math. Soc. vol. 57 n.1 1976 pp. 79-84

15. The space of multipliers into l_1, Annales Polonici Mathematici vol. 36, 1979 pp. 55-59

16. with D.R. Lewis Symmetric bases in Minkowski spaces, Compositio Mathematica vol. 32 n.3, 1976 pp. 293-300

17. On projections and unconditional bases in direct sums of Banach spacesII, Studia Math.vol. 62 1978 pp. 193-201

18. On Banach space properties of uniform algebras with separable annihilator, Bull. Acad. Pol. Sci. vol. 25 n.1 1977 pp. 23-26

19. On weakly compact operators from some uniform algebras, Studia Math. vol. 54 1979 pp. 105-116

20. On projections in spaces of bounded analytic functions with applications, Studia Math. vol. 65 1979

pp. 147-173

21. Finite dimensional operators in spaces of analytic functions, Zapiski Nauè. Sem. LOMI, Leningrad, 1978 pp. 18-19 vol. 81

22. Decompositions of H_p spaces, Duke Math. J. 1979 pp. 635-644 vol. 46 n.3

23.The Franklin system is an unconditional basis in H_1, Arkiv for matematik vol. 20 1982 pp. 293-300

24. with J. Ryll, On homogenous polynomials on a complex ball, Trans. Amer. Math. Soc. vol. 276 n.1 1983 pp. 107-116

25. On functions in the ball algebra, Proc. Amer. Math. Soc. vol. 85 n.1, 1982 pp. 184-186

26. Bases in H_p spaces on the ball, Springer Verlag LNM vol. 1573: Linear and Complex Analysis Problem Book 3, Part I, 1994 pp. 8-9,

27. Recenzja ksi??ki J. Musielak : Wst?/FONT>p do analizy funkcjonalnej, Wiadomo?ci Matematyczne, vol. 21 1979 pp. 221-222 (in Polish)

28. O pracach S. Saksa z analizy funkcjonalnej and Bibliografia S. Saksa, Wiadomo?ci Matematyczne vol. 24 n.2 1982 pp. 156-160 ; there exists an English translation in Mathematical Inteligencer

29. H_p spaces, p<1 and spline systems, Studia Math. vol. 77 1984 pp. 289-320

30. Hardy spaces on the complex ball are isomorphic to Hardy spaces on the disc, 1 RpR',Annals of Math. 1983 pp. 21-34 vol. 118 (also Note on "Hardy spaces on the complex ball are isomorphic to Hardy spaces on the disc, 1 p,"1987 vol. 125 pp.661)

31. Projections and isomorphisms of the ball algebra, J. London Math. Soc. vol. 29 n.2 1984 pp. 301-305

32.The Banach space H_1, in Functional Analysis : Surveys and recent Results III, eds. K.-D. Bierstedt and B. Fuchssteiner, series North Holland Math. Studies. 1984 pp. 1-33

33. Two remarks on the Franklin system, Proc. Edinburgh Math. Soc. Vol. 29 1986 pp. 329-333

34. On values of homogenous polynomials in discrete sets of points, Studia Math. vol. 84 1986 pp. 97-104

35. Every separable Banach space containing c_o has an RUC system, Longhorn Notes, UT Austin Functional Analysis Seminar 1985-86 pp. 37-9

36. O tomografii komputerowej , Delta 1987 pp. 1-3 N. 7 (in Polish)

37. Smoothness of functions and Fourier coefficients; a functional analyst's approach, Math. Proc. Cambridge Phil. Soc. Vol. 103 1988 pp. 117-126

38. On multipliers into Bergman spaces and Nevanlinna class, Canadian Math. Bull. 1990 pp. 151-161 vol. 33 N.2

39. Some remarks about the space of measures with uniformly bounded partial sums and Banach-Mazur distances between some spaces of polynomials, Longhorn Notes ; UT Austin Functional Analysis Seminar 1987-89, Lecture Notes in Mathematics 1470, pp. 60-68, Springer Verlag PS file

40. Banach spaces for analysts, Cambridge Texts in Advanced Mathematics 25, Cambridge University Press, 1991 and second edition1996

41. with N.J. Kalton and C. Leranoz, Uniqueness of unconditional bases in quasi-Banach spaces with applications to Hardy spaces, Israel J. Math. vol.72 No.3 1990 pp. 299-311

42. with K. Wo?niakowski, Orthonormal bases in function spaces, Israel J. Math. Vol. 75 1991 pp. 167-191 PS file

43. Some remarks on the Daugavet Equation, Proc. Amer. Math. Soc. Vol.115 N.4(1992) pp.1047--1052 PS file

44. On unconditional polynomial bases in L_p and Bergman spaces,Constructive Approximation 13 (1997) pp. 1-15 PS file

45. with N.J. Kalton, On nonatomic Banach lattices and Hardy spaces, Proc. Amer. Math. Soc. vol. 120 N.3 (1994) pp.731--741 PS file

46. with D.J.H. Garling, Some Bargmann spaces of analytic functions, Proc. Second Edwardsville Conference on Function Spaces, Marcel Dekker pp.123-138

47. Uniqueness of unconditional bases in quasi--Banach spaces with applications to Hardy spaces II, Israel J. Math. 97 (1997) pp. 253--280 PS file

48. A Mathematical Introduction to Wavelets, LMS Students Texts 37, Cambridge University Press 1997

49. On highly nonintegrable functions and homogenous polynomials,Annales Polonici Mathematici 65.3 (1997) pp.245--251 PS file

50. Introduction to orthogonal wavelets, Proceedings of Summer School on Wavelets, Zakopane 1996

51. Wavelets as unconditional bases in $L_p(\mathbb R)$ Journal of Fourier Analysis and Applications v.5 n.1 (1999) pp.73-85 PS file

52. Antoni Zygmund in Matematycy polskiego pochodzenia na obczy?nie Materia?y Szko?y z historii matematyki, Ko?obrzeg 1997 Uniwersytet Szczeci?/FONT>ski Materia?y i Konferencje N.30, Szczecin 1998 pp. 75-81 (in Polish)PDF file

53. with V.P. Fonf and M. Lin, Ergodic Characterizations of Reflexivity of Banach spaces, J. Funct. Anal. 187 (2001) pp. 146-162 PS file

54. Spaces of analytic functions with integral norm in Handbook of the Geometry of Banach spaces vol. II, Elsevier Science (2003) 1671-1702

55. with T. Figiel, Special bases in function spaces, Chapter 14 w Handbook of the Geometry of Banach spaces vol. I, Elsevier Science 2001

56. Greedy algorithm for biorthogonal general systems, J. Approx. Theory 107 (2000) pp.293-314 PS file

57. Non-similarity of Walsh and trigonometric systems, Studia Math. 142.2 (2000) pp.171-185 PS file

58. Teoria falek, Wydawnictwo Naukowe PWN, Warszawa 2000 (Polish translation of 48)

59. with S.J. Dilworth and D. Kutzarova , On approximate l_1 systems in Banach spaces J. Approx. Theory 114 (2002), pp.214-241 PS file

60. Greedy type bases in Banach spaces, in Constructive Theory of Function Theory Varna 2002, Darba, Sofia pp.136-156 PS file

61. Existence of best m-term approximation, Functiones et Approximatio XXX (2002), pp.127-133 PS file

62. Projections and nonlinear approximation in the space BV(R^d), Proc. London Math. Soc. (3) 87 (2003) 471-497 PS file

63 with J. Creutzig Linear vs. Nonlinear Algorithms for linear Problems Journal of Complexity vol. 20 N.6 (2004) pp.807-820 PS file

64. with P. Bechler, R. DeVore, A. Kamont, G.Petrova, Greedy Wavelet Projections are Bounded on BV Trans. Amer. Math. Soc. 359 (2007) 619-635 PS file

65. with F. Albiac Characterization of 1--greedy bases, J. Approx. Theory 138 (2006) 65-86 PS file

66. Greediness of the Haar system in rearrangement invariant spaces, in Banach Center Publications 72, Approximation and Probability; Warszawa 2006 pp.385-395 PS file

67. with Smbat Gogyan On weak nonequivalence of wavelet--like systems in L1, Math. Proc. Cambridge Philosophical Soc. vol.144 part2. March 2008 pp.499-510 PS file

68. Euler i liczba $e$ (in Polish) Delta, (2007)N8, p.4 PS file

69. with Ron DeVore and Guergana Petrova Anisotropic Smoothness Spaces via Level Sets Communications in Pure and Appl. Math. v.61N.9 (2008) pp.1264-97 PS file

70. with S. Dilworth, D. Kutzarova, K. Shulman, V. Temlyakov Weak convergence of greedy algorithms in Banach spaces J. Fourier Anal. Appl 14(2008) pp.609-628 PDF file

71. with V.P. Fonf Properties of the Holmes space Topology and its Applications vol. 155 (2008) pp.1627--33 PDF file

72. Stability and instance optimality for Gaussian measurements in compressed sensing Foundations of Computational Mathematics, 10 (2010) 1-13 PDF file

73.with M.Lin and V.Fonf A non-reflexive Banach space with all contractions mean ergodic to appear in Israel Journal of Math., PDF file

74.with R. DeVore and G.Petrova Instance optimality in probability with an $\ell_1$-minimization decoder Applied and Computational Harmonic Analysis, 27 (2009) 275-288 PDF file

75. Stability of $\ell_1$-minimization in compressed sensing Proc. SPARS09, St. Malo , PDF file

76.with M.Lin and V.Fonf Poisson's equation and characterisations of reflexivity of Banach spaces to appear in Colloquium Math. PDF file

77.with R.DeVore and G.Petrova Approximation of functions of few variables in high dimensions Constructive Approximation 33 N.1 (2011) pp.125-143 PDF file

78.with P. Bechler Error estimates for orthogonal matching pursuit and random dictionaries Constructive Approximation 33 N.2 (2011) pp.273-288, PDF file

79.with Peter Binev, Albert Cohen, Wolfgang Dahmen, Ronald DeVore and Guergana Petrova Convergence rates for greedy algorithms in reduced basis methods SIAM J. Math. Anal. (to appear) PDF file

80. Complexity of Approximation of Functions of Few Variables in High Dimensions Journal of Complexity 27 N.2 (2011) pp.141-150, PDF file

81. $\ell_1$ minimisation with noisy data SIAM J. Numer. Anal. v.50 N.2 pp458-467 PDF file

The PS and PDF files above may not be identical with the final, printed versions